MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.38506

Медицинская библиотека · Cureus · 2023

Immune Reconstitution Inflammatory Syndrome Reaction in Patient on Long-Term Prednisone.

Sahgal Savina, Shankaran Shivanjali, Ansell David A

Клинический случайСтатьяПеревод в очереди

Аннотация

Immune reconstitution inflammatory syndrome (IRIS) can be triggered in many ways. IRIS has been recognized during tuberculosis (TB) therapy, especially in patients newly initiated on antiretroviral therapy for HIV or those taken off immunosuppressives such as tumor necrosis factor-alpha inhibitors. However, there are still many triggers of IRIS that are less understood. This case report describes a patient with scrofula that was concerning for TB reactivation, who then had subsequent IRIS. The patient had been consistently using low-dose long-term prednisone for suppression of his polymyalgia rheumatica. It is suspected that the IRIS reaction could be due to an interaction between rifampin and prednisone causing decreased efficacy of its immunosuppressive effects.

Для цитирования: Sahgal Savina, Shankaran Shivanjali, Ansell David A. Immune Reconstitution Inflammatory Syndrome Reaction in Patient on Long-Term Prednisone.. Cureus. 2023. DOI: 10.7759/cureus.38506.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.